# SDR SWAA2015040238093

- Difficulty date: March 30, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 49,247 hours, 28,661 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT FRAME STATION 101.9, APPROX 19.5" AFT OF FWD SPAR.  REPAIRED SKIN
